Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

Mathematical Methods in Economics

Bibliographic Data

ID9723419
AuthorsAlan Manning (0000-0002-7884-3580), Frederick Van Der Ploeg
Year1987
Volume54
Issue214
Pages265
Publication date1987-05-01
Open AccessNo
TypeARTICLE
VenueEconomica (JOURNAL)
Journal identifiersISSN: 0013-0427 • E-ISSN: 1468-0335
PublisherJSTOR (PUBLISHER)
DOI10.2307/2554405
OpenAlexW4297955843
LanguageEN

Economics · Mathematical economics · Neoclassical economics · Economic theories and models

Highly citedNo

Tools

Open DOISci-Hub
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae